# SDR 9719289152

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND COVE PANEL NOT INSTALLED AND EMERGENCY LIGHT POWER ASSEMBLY FAULTY.  INSTALLED EMERGENCY LIGHT POWER ASSEMBLY AND INSTALLED COVE PANEL.  GROUND CHECK GOOD.
